# SDR AALA202407080886

- Difficulty date: June 29, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 35,483 hours, 15,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BREAK ASSEMBLY AT STA 540 FROM BL 0 TO LBL 20. REPLACED BREAK ASSEMBLY PER AARD 51-00-05.
